MathSciNet Relay Station
MathSciNet bibliographic data
MR1785391 60J65 (60G48 60J25)
Föllmer, Hans; Wu, Ching-Tang; Yor, Marc On weak Brownian motions of arbitrary order. Ann. Inst. H. Poincaré Probab. Statist. 36 (2000), no. 4, 447–487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement